# SDR REXA2024111301477

- Difficulty date: October 22, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R IS CORRODED FROM FS310- FS349. LOCATE AND DRILLED NEW SERVICEABLE STRINGER 21R PN:(SH670-31383-1) IAW CRJ 700 SRM 51-40-11-001-001-A01, INSTALLED NEW SERVICEABLE STRINGER 21R PN:(SH670-31383-1) IAW CRJ 700 SRM 51-42-06-001-001-A01.
